# SDR DL72K000668

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FRAME OF THE AFT ENTRY DOOR WAS FOUND CRACKED IN THE FORWARD FLANGE AT WL 276.  THE BEAM WAS CUT AND A NEW       SECTION SPLICED IN PER ERA 334236-14.  THE DAMAGE WAS FOUND AT HMV.
